# SDR CALA2018012200298

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,535 hours, 18,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N4002
- Condition: Cracked
- Location: Nr 1 Slat Cove
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SLAT 1 COVE SKIN HAS CRACKED FWD OF OTBD MAIN TRACK.  REPAIRED THE SKIN IAW SRM 57-43-10, FIG 201, REPAIR 4.
